Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JS7888

Zovia

Recommended Posts

I am currently starting my third week of Zovia and am noticing my acne is staying a bit the same. It has improved a little however, its not preventing every pimple. I just wanted to know if anyone has tried using this BCP and wanted to know their experiences. Anything is helpful. Thanks

Share this post


Link to post
Share on other sites

Hello.

I was on Zovia for a year to treat acne. Worked a bit for the first month. Then it stopped. It did not help me at all. The good thing was that it did not give me any horrible side effects.

Hope this helps.

Share this post


Link to post
Share on other sites

Would you say that your acne got worse after the first month or kind of stayed the same? Did you switch to another type of birth control?? Or do you have any recommendations? Thanks

Share this post


Link to post
Share on other sites

I wouldn't say it got worse. But it certainly did Not get better. I experienced some spotting in the first 3 months. I kept hoping it would finally kick into my system and cure my acne, but 12months had passed, nothing. So I stopped taking it.

After that, I went on Spiro. Now I am on spiro and ortho tri-cyclen.

Spiro definitely is my cure. I haven't had any serious breakout for at least 6 months.

I'll get a blackhead once every month or two. And that is it.

However, both pills that I am on definitely have some side effects. you can check my spiro journey on this board.

Good Luck.

Share this post


Link to post
Share on other sites

I take Zovia. I have been on it two months and my acne has been worse than ever. I do not attribute it to the pill though. Stress has been over the moon; I think that was the trigger. Anyway, I just found a Dr. who prescribes spiro and am going to see him tomorrow. We will see if he prescribes it for me or not.

I really think it just takes awhile for a hormonal change to take place. Your body is probably still adjusting to the changes and I would give it a few months for it to take effect. I remember my Dr. saying that your skin could be clear in one year from Yaz. Not exactly a quick change is it?

Share this post


Link to post
Share on other sites

Zovia definitely made my acne worse. By the second or third week I was having consistent breakouts with at least 2-3 new pimples a day and they were cystic. I will never take Zovia again. Loestrin has been a better alternative for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×